# SDR ASAA2022122541257

- Difficulty date: December 25, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 59,130 hours, 17,421 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Warning Light
- Condition: False Activation
- Location: Master Caution
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON RECALL ZONE TEMP ILLUMINATED RESETS WITH PUSH OF MASTER CAUTION. GROUNDED - YES. PERFORMED PACK TEMP CONTROL BITE PROCEDURE PER B737-800 FIM 21-62 TASK 801. FOUND TRIM VALVE RED LIGHT UNDER PREV FLT ON TEMP CONTROLLER. PRESSED VERIFY SWITCH ON CONTROLLER GREEN GO LIGHT ILLUMINATED INDICATING NO PRESENT FAULTS.
